Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling tired throughout day, sleep OK, heaviness in eyes, mild body pain, sore throat, bitterness in mouth, no fever

For last two weeks, i am feeling very tired throughout the day, despite 7-8 hrs sleep at night. Heaviness in eyes, mild body pain, sore throat , bitterness in mouth are the other problems. No fever . What are the care that i should take? is it necessary to consult a specialist or ?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for posting your query.

Bitterness in mouth can be due to -fever,loss of appetite as well as tooth infection associated.

Get a thorough check up by a physician as well as by a dentist.

Infected tooth has to be extracted.

Nutritious supplements as well as iron and b-complex tablets has to be administered.

Plenty of fruits and vegetables has to be ingested.

Hope this helps.

Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor